Results 1 to 7 of 7

Thread: Implanon causing mood change?

  1. #1

    Default Implanon causing mood change?

    A girl I know had the stick inserted about 2-3 months ago and I have noticed a significant change in her moods since, is this a known side effect?
    I suggested this to her and the doctor told her she needs to give it longer to properly balance itself out.

  2. #2

    Join Date
    Aug 2008
    Location
    Tasmania
    Posts
    595

    Default

    I had mine in for 1 year after DD1 and had it removed due to massive scaring in my arm but my mood swings were awful during the whole time and were not settling down. I have also heard of somone that it sent completly mad

  3. #3

    Join Date
    Mar 2009
    Location
    wagga wagga NSW
    Posts
    1,489

    Default

    mood changes with any form of contraception is a very common side effect. when i had the implanon in i was evil! DH and i had the most incredible arguments. i had it removed because neither of us could handle my moods anymore

  4. #4

    Join Date
    Sep 2005
    Location
    In the middle of nowhere
    Posts
    9,362

    Default

    yep, from what I read in researching it as a viable option for us, it can do horrible things to some people's moods.

  5. #5

    Default

    I was awful when I had that! DH asked for it to be taken out it was that bad.

  6. #6

    Join Date
    Oct 2006
    Location
    Adelaide, SA
    Posts
    3,962

    Default

    It certainly made me a lot moodier! I've noticed a significant change since I've had it removed.

  7. #7

    Join Date
    Oct 2009
    Location
    Bonbeach, Melbourne
    Posts
    7,177

    Default Re: Implanon causing mood change?

    I'm having it removed next week, for mood reasons also.


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •